# SDR SWAA061837

- Difficulty date: May 29, 2006
- Submitted: May 31, 2006
- Operation: Air carrier
- Aircraft: N383SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 26589
- Aircraft time: 41,070 hours, 35,417 cycles
- System (JASC): 2565 · Escape Slide
- Part: Girt Bar
- Condition: Loose
- Location: L1 Door Slide
- Component: Slide
- Component part number: D31591474
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND L1 DOOR EMERGENCY EVAC SLIDE GIRT BAR LOOSE.  REMOVED AND REPLACED EVAC SLIDE PER MM.
